In this study, we prove Lyapunov-type inequalities for certain nonlinear systems on an arbitrary time scale T by using elementary time scale calculus. These inequalities enable us to obtain a criterion of disconjugacy for such systems. Special cases of our results contain the classical Lyapunov inequality for both differential and difference equations.
Nonlinear systems; Hamiltonian systems; Lyapunov - type inequality; Discongugacy; Generalized zero; Time Scale
ÜNAL, MEHMET and ÇAKMAK, DEVRİM (2008) "Lyapunov-type Inequalities for Certain Nonlinear Systems on Time Scales," Turkish Journal of Mathematics: Vol. 32: No. 3, Article 2. Available at: https://journals.tubitak.gov.tr/math/vol32/iss3/2